# SDR SWAA2020102725746

- Difficulty date: October 23, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 16,185 hours, 7,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN CENTER CEILING FELL OFF.  REINSTALLED EXIT SIGN PER SIP.
